# SDR FDEA2018082972191

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 143N610660
- Condition: Corroded
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON THE R2 DOOR LOWER GATE.   REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS.   REPLACED THE DOOR GATE IAW AMM 52-11-38-4.
